MAUDE Adverse Event Report: CAREFUSION ALARIS PCA MODULE SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PCA MODULE SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 30853
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
 
Event or Problem Description
It was reported that tubing was sliced.The nurse was in the icu, setting up pca tubing.She started to prime the pca pump and noticed the tubing was leaking.The nurse stopped the pump and changed the tubing.There was no patient involvement or harm.
 
Additional Manufacturer Narrative
The customer¿s complaint that the tubing was sliced and leaking could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that tubing was sliced.The rn was in the icu, setting up the pca tubing.She started to prime the pca pump and noticed the tubing was leaking.The rn stopped the pump and changed the tubing.It was confirmed that there was no patient involvement or harm as a result of this event.

Brand Name
ALARIS PCA MODULE SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9582242
Report Number9616066-2020-00049
Device Sequence Number19603011
Product Code FPA
UDI-Device Identifier10885403273995
UDI-Public10885403273995
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30853
Device Catalogue Number30853
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8120, 8015, THERAPY DATE (B)(6) 2019